Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Have copper IUD. Having bloating, gas, nausea, burping. Suggestions?

Ive had my copper iud in for 7years, i have never had any problems. but the past month ive had bloating , gas not much hearburn some nausea only in the mornings and i just gag and burp alot. i dont take any meds, just gas x if i need to and it seems to help a little. ive only had 3 outbreaks like this within the past does not feel good when i get this :( hope you can give me some advice? im going to be getting my iud out soon. i drink a coffee sometimes in the morning i eat a little bit of all the food groups, im a health eater.
Asked On : Sun, 24 Mar 2013
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

IUDs usually don't cause gas/ bloating. As you told you are taking coffee in the morning, that may be the cause of your problem. Having tea or coffee in morning with empty stomach increases acidity. In my opinion, there is no need of IUD removal for these symptoms and only avoiding tea/ coffee and spicy food and having cold milk along with some antacids will help you.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Mon, 15 Jul 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
Your symptoms are due to Hyper acidity and indigestion.
What you need is antacid + anti spasmodic + anti flatulent + frequent bland diet + tension free life + good sleep.
Even though IUD is not the cause of your problems, keeping IUD for long periods (7years) is harmful. Better remove it immediately and can be replaced as per your need.
Best wishes
Answered: Mon, 15 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor